Overcoming The Side Effects Of Fever And Sore Throat After Taking Antidepressant Drugs?
Assalamulaikum, I am Nanda, age 21, I want to ask, I took antidepressants, there were side effects, namely fever and sore throat, the medicine I took contained 5mg of clobazam after I searched it turned out that the serious side effects were fever and sore throat. But I am worried that this medicine must continue to be consumed without interruption … I’ve been taking it for about 4 or 5 days … while tomorrow I can’t see the doctor concerned … how is it ??
Clobazam is an anticonvulsant drug that is used to treat seizures as well as psychological problems such as anxiety. Clobazam itself has side effects such as drowsiness, fever, upper respiratory tract infections, restlessness, vomiting, fatigue, constipation and others, but keep in mind the side effects of this drug do not always occur in every individual. If side effects do arise after taking the drug, stop immediately and consult the doctor who treats you so that the use of it is adjusted, either changing drugs or adjusting the dose.
Consumption of clobazam itself needs to be considered because it can interact with several drugs omeprazole, fluconazole, erythromycin, and cimetidine which can make clobazam drug levels increase in the blood, and can also increase drowsiness when taken with antipsychotic drugs, anti-pain or muscle relaxants and other anticonvulsants.
Keep taking the medicine as directed by the doctor at the same time every day, where if you have forgotten and the next time is close, don't take it twice, ignore the previous dose and take the medicine for the next time. Also do not stop using clobazam suddenly without consulting first if there are no side effects, because if you suddenly stop taking it it can cause withdrawal symptoms.
May be useful,
dr. Adhi P.